# SDR CALA2013120293376

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 73,149 hours, 10,285 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Part serial: K25008
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CHILLERS INOPERATIVE.   REPLACED GALLEY DC POWER RELAY K25008 IAW FIM 25-31 TASK 807, OPERATIONS CHECKED NORMAL.
